Rainbow copies of C4 in edge-colored hypercubes

József Balogh, Michelle Delcourt, Bernard Lidický, Cory Palmer

Research output: Contribution to journalArticlepeer-review

Abstract

For positive integers k and d such that 4≤k<d and k 5, we determine the maximum number of rainbow colored copies of C4 in a k-edge-coloring of the d-dimensional hypercube Qd. Interestingly, the k-edge-colorings of Qd yielding the maximum number of rainbow copies of C4 also have the property that every copy of C4 which is not rainbow is monochromatic.

Original languageEnglish (US)
Pages (from-to)35-37
Number of pages3
JournalDiscrete Applied Mathematics
Volume210
DOIs
StatePublished - Sep 10 2016

Keywords

  • Edge-coloring
  • Hypercube
  • Rainbow

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Rainbow copies of <sub>C4</sub> in edge-colored hypercubes'. Together they form a unique fingerprint.

Cite this